# SDR SWAA2020011125224

- Difficulty date: January 11, 2020
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737-7BK
- Aircraft serial: 30617
- Aircraft time: 57,207 hours, 28,644 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Debonded
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR IS DISBONDING ON B.S. 663 LOWER COMPOSITE BULKHEAD AT L.B.L. 8; W.L. 150. / REMOVED AND REPLACED L/H VAPOR BARRIER BS 663 W.L. 150 IAW SRM 51-40-02 AND DWG 111A1000 57049U 10FEB2020
